Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 12, Pages 2199–2206 (Mi de3260)  

Ordinary Differential Equations

On the question of the controllability of linear systems in locally convex spaces

Ya. V. Radyno

V. I. Lenin Belorusskii State University

Full text: PDF file (859 kB)

Bibliographic databases:
UDC: 517.972
Received: 12.04.1977

Citation: Ya. V. Radyno, “On the question of the controllability of linear systems in locally convex spaces”, Differ. Uravn., 13:12 (1977), 2199–2206

Citation in format AMSBIB
\Bibitem{Rad77}
\by Ya.~V.~Radyno
\paper On the question of the controllability of linear systems in locally convex spaces
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 12
\pages 2199--2206
\mathnet{http://mi.mathnet.ru/de3260}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=463997}
\zmath{https://zbmath.org/?q=an:0383.93013}


Linking options:
  • http://mi.mathnet.ru/eng/de3260
  • http://mi.mathnet.ru/eng/de/v13/i12/p2199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:61
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022